Browse Title Index


 
Issue Title
 
Vol 36, No 17 (2022) On Riemannian Poisson warped product space Abstract
Buddhadev Pal, Pankaj Kumar
 
Vol 34, No 8 (2020) On Riemann-Stieltjes integral boundary value problems of Caputo-Riemann-Liouville type fractional integro-differential equations Abstract
Bashir Ahmad, Ymnah Alruwaily, Ahmed Alsaedi
 
Vol 33, No 16 (2019) On Rough Convergence in 2-Normed Spaces and Some Properties Abstract
Mukaddes Arslan, Erdinç Dündar
 
Vol 38, No 31 (2024) ON ROUGH DEFERRED STATISTICAL CONVERGENCE FOR SEQUENCES IN NEUTROSOPHIC NORMED SPACE Abstract
Mohammad Mursaleen, Omer Kisi, Mehmet Gurdal
 
Vol 35, No 5 (2021) ON S-2-ABSORBING PRIMARY SUBMODULES Abstract
Osama A. Naji
 
Vol 33, No 4 (2019): The 20th Geometrical Seminar 2018 On semisymmetric connection Abstract
Ana Velimirovic, Milan Zlatanovic
 
Vol 37, No 16 (2023) On Sendov's conjecture Abstract
Luminita Ioana Cotirla, Robert Szasz
 
Vol 36, No 17 (2022) On sequential maxima of geometric sample means, with extension to the ruin probability Abstract
Dawei Lu, Yan Wang, Jingmei Li
 
Vol 38, No 19 (2024) On sequential warped product η-Ricci-Bourguignon solitons Abstract
Moctar TRAORE, Hakan Mete Taştan
 
Vol 38, No 5 (2024) On set-valued multiadditive functional equations Abstract
Mahmoud Hassani, Eqbal Keyhani, Abasalt Bodaghi
 
Vol 32, No 13 (2018) On Sherman-Steffensen type inequalities Abstract   PDF
Marek Niezgoda
 
Vol 31, No 20 (2017) On Signed Graphs with Two Distinct Eigenvalues Abstract   PDF
Elham Ghasemian, Gholam Hossein Fath-Tabar
 
Vol 37, No 30 (2023) On Simpson's and Newton's Type Inequalities in Multiplicative Fractional Calculus Abstract
Muhammad Aamir Ali
 
Vol 36, No 10 (2022) ON SKEW (A;m)-SYMMETRIC OPERATORS IN A HILBERT SPACE Abstract
Rchid Rabaoui
 
Vol 36, No 6 (2022) On Slater like inequality for vectors transformed by a doubly stochastic matrix with control function Abstract
Marek Niezgoda
 
Vol 35, No 6 (2021) On solvability of infinite systems of integral equations of Volterra together with Hammerstein type in the Frechet spaces Abstract
shahram Banaei
 
Vol 35, No 10 (2021) On solvability of Riemann problems in Banach Hardy classes Abstract
Bilal T. Bilalov, Sabina Sadigova, Vafa Alili
 
Vol 32, No 3 (2018): The Third International Conference on Analysis and Applied Mathematics - ICAAM 2016 On Solvability of Some Boundary Value Problems for a Biharmonic Equation with Periodic Conditions Abstract   PDF
Batirkhan Turmetov, Valery Karachik
 
Vol 39, No 11 (2025) On Solving a Singular Volterra Integral Equation Abstract
Nurtay Gulmanov
 
Vol 38, No 27 (2024) On solving coupled Sylvester-conjugate transpose matrix equations over generalized reflexive matrices and anti-reflexive matrices Abstract
Akbar SHIRILORD, Mehdi Dehghan
 
Vol 39, No 4 (2025) On some matrix mean inequalities via the log-convexity property Abstract
Mohamed Amine Ighachane, Abdelmajid Gourty, Mohamed Boumazgour
 
Vol 39, No 12 (2025) On some properties of ${\mathcal P}\mathbb{R}$ (${\mathcal P}m)$-fratorizable semitopological groups Abstract
Liang Xue Peng
 
Vol 38, No 31 (2024) On some $3$-dimensional almost $\eta$-Ricci solitons with diagonal metrics Abstract
Adara M. Blaga
 
Vol 38, No 25 (2024) On some anti $\lambda$-Ideal convergent fuzzy double sequence spaces which contains $_2l_{\infty},~ _2c ~\mbox{and}~ _2c_{0}$ Abstract
Mohammad Imran Idrisi, Kavita Saini, Nadeem Rao
 
Vol 31, No 1 (2017): The 23nd International Conference on Finite or Infinite Dimensional Complex Analysis and Applications (23ICFIDCAA) On Some Applications of Noshiro-Warschawski's Theorem Abstract   PDF
Janusz Sok\'{o}\l, Mamoru Nunokawa, Nak Eun Cho, Huo Tang
 
Vol 31, No 5 (2017) On Some Banach Space Properties Sufficient for Normal Structure Abstract   PDF
Mina Dinarvand
 
Vol 39, No 2 (2025) On Some Basic Character Of Differentiation In Neutrosophic Normed Spaces Abstract
Mikail Et
 
Vol 30, No 14 (2016) On Some Characterizations of Sub-b-s-Convex Functions Abstract   PDF
Jiagen Liao, Tingsong Du
 
Vol 29, No 3 (2015): The 18th Geometrical Seminar On Some Classes of Generalized Quasi Einstein Manifolds Abstract   PDF
Sinem Güler, Sezgin Altay Demirbağ
 
Vol 39, No 4 (2025) ON SOME COMMON FIXED POINT RESULTS OF G\'{O}RNICKI-TYPE MAPPINGS Abstract
Pratikshan Mondal, Hiranmoy Garai, Lakshmi Kanta Dey
 
Vol 38, No 1 (2024) On some consequences of Nadler's fixed point problem Abstract
Moosa Gabeleh, Jack Markin
 
Vol 37, No 15 (2023) On some contractive mappings and a new version of implicit function theorem in topological spaces Abstract
Adrian Petrusel, Supriti Laha, Hiranmoy Garai, Lakshmi Kanta Dey
 
Vol 36, No 16 (2022) On Some Convex Combinations of Biholomorphic Mappings in Several Complex Variables Abstract
Eduard Stefan Grigoriciuc
 
Vol 32, No 11 (2018) ON SOME DEDDENS SUBSPACES OF BANACH ALGEBRAS Abstract
MEHMET Gürdal, Mübariz T. Karaev, Havva Tilki
 
Vol 28, No 7 (2014) On Some Double Ces\`{a}ro Sequence Spaces Abstract   PDF
Bilal ALTAY
 
Vol 35, No 15 (2021) On some enriched contractions in Banach spaces and an application Abstract
Pratikshan Mondal, Hiranmoy Garai, Lakshmi Kanta Dey
 
Vol 37, No 18 (2023) On Some Error Bounds of Maclaurin's Formula for Convex Functions in q-Calculus Abstract
Thanin Sitthiwirattham, Muhammad Aamir Ali, Jarunee Soontharanon
 
Vol 31, No 15 (2017) On Some Exact Distributions in Ranked Set Sampling Abstract   PDF
Ayyub Sheikhy
 
Vol 34, No 11 (2020) On Some General Inequalities Related to Operator AM-GM Inequality Abstract
Rahim Safshekan, Ali Farokhinia
 
Vol 32, No 14 (2018) On some generalizations of Horadam's numbers Abstract
Amine BELKHIR
 
Vol 32, No 3 (2018): The Third International Conference on Analysis and Applied Mathematics - ICAAM 2016 On Some Generalizations of Properties of the Lowndes Operator and their Applications to Partial Differential Equations of High Order Abstract   PDF
Shakhobiddin Tuychiboevich Karimov
 
Vol 36, No 19 (2022) On some generalized contractive maps in partial metric space and related fixed point theorems Abstract
Abdelkader Belhenniche, Sfya Benahmed, Liliana Guran, Fernando Lobo Pereira
 
Vol 29, No 6 (2015) On Some Generalized Integral Inequalities for Riemann-Liouville Fractional Integrals Abstract   PDF
Mehmet Zeki Sarikaya, Hatice Filiz, Mehmet Eyyup Kiris
 
Vol 38, No 12 (2024) On some Grüss-type inequalities via k-weighted fractional operators Abstract
Mehmet Zeki Sarikaya, Bouharket Benaissa, Noureddine Azzouz
 
Vol 37, No 16 (2023) On some Inequalities for Metallic Riemannian Space Forms Abstract
Majid Ali Choudhary, Siraj Uddin
 
Vol 31, No 18 (2017) On Some Inequalities for Submanifolds of Bochner-Kaehler Manifolds Abstract   PDF
Mehraj Ahmad Lone, Mohammed Jamali, Mohammad Hasan Shahid
 
Vol 37, No 14 (2023) On some inequalities of Fejér's type using the notion of harmonic convexity Abstract
Muhammad Amer Latif
 
Vol 32, No 3 (2018): The Third International Conference on Analysis and Applied Mathematics - ICAAM 2016 On some Inequalities of τ− Measurable Operators Abstract   PDF
K.S. Tulenov, Dostilek Dauitbek
 
Vol 30, No 8 (2016) ON SOME MEAN VALUE RESULTS FOR THE ZETA-FUNCTION AND A DIVISOR PROBLEM Abstract   PDF
Aleksandar Ivic
 
Vol 32, No 16 (2018): ICANAS 2017 ON SOME NEW INEQUALITIES VIA GG-CONVEXITY AND GA-CONVEXITY Abstract
Merve Avcı Ardıç, Ahmet Ocak Akdemir, Kübra Yıldız
 
Vol 33, No 17 (2019) ON SOME NEW SHARP EMBEDDING THEOREMS FOR MULTIFUNCTIONAL HERZ TYPE AND BERGMAN TYPE SPACES IN PSEUDOCONVEX DOMAINS Abstract
Romi Shamoyan, Olivera Mihic
 
Vol 37, No 20 (2023) On Some New Types of Convergence for Double-indexed Sequences Abstract
Ya-hui Zhua, Wei-cai Peng, Zhongzhi Wang, Yong-jin Zhang
 
Vol 37, No 11 (2023) On some Newton's type inequalities for differentiable convex functions via Riemann-Liouville fractional integrals Abstract
Muhammad Aamir Ali, Huseyin Budak, Michal Fečkan, Nichaphat Patanarapeelert, Thanin Sitthiwirattham
 
Vol 34, No 12 (2020) ON SOME NON-LINEAR CONTRACTIONS IN MODULAR METRIC SPACES Abstract
SURAJIT KARMAKAR, Lakshmi Kanta Dey, ANKUSH CHANDA, Zoran D Mitrovic
 
Vol 35, No 5 (2021) On Some Operations on Soft Topological Spaces Abstract
Milan Matejdes
 
Vol 38, No 15 (2024) On some paranormed ideal convergent triple sequence spaces via zweier operator Abstract
Nadeem rao
 
Vol 30, No 1 (2016) On some previous results for the Drazin inverse of block matrices Abstract   PDF
Jelena Visnjic
 
Vol 31, No 3 (2017) On Some Product-type Operators from Area Nevanlinna Spaces to Zygmund-Type Spaces Abstract   PDF
Haiying Li, Zhitao Guo
 
Vol 29, No 3 (2015): The 18th Geometrical Seminar On some properties of non-symmetric connections Abstract   PDF
Svetislav Mincic
 
Vol 36, No 17 (2022) On some properties of Riemann-Liouville fractional operator in Orlicz spaces and applications to quadratic integral equations Abstract
Mohamed M. A. Metwali
 
Vol 38, No 11 (2024) ON SOME SEQUENCE SETS BASED ON THE LUCAS BAND MATRIX AND MODULUS FUNCTIONS Abstract
Mustafa Ismael Hatim, Çiğdem Asma Bektaş
 
Vol 35, No 14 (2021) On Some Sharp Embedding Theorems in Area Nevanlinna Spaces and Related Problems Abstract
Romi F. Shamoyan, Olivera Mihic
 
Vol 39, No 6 (2025) ON SOME SPECTRAL PROBLEMS FOR HIGHER ORDER DIFFERENTIAL OPERATOR EQUATION, I Abstract
Nigar Aslanova
 
Vol 39, No 3 (2025) ON SOME SPECTRAL PROPERTIES OF COMPLEX UNIT GAIN GRAPH Abstract
Vahid Adish, Prof. Maryam Khosravi
 
Vol 33, No 18 (2019) On some sufficient conditions for periodicity of meromorphic function under new shared sets Abstract
Abhijit Banerjee, Molla Basir Ahamed
 
Vol 37, No 30 (2023) On some topological aspects in neutrosophic-2- normed spaces Abstract
Vijay Kumar, Sajid Murtaza, Archana Sharma
 
Vol 33, No 10 (2019) ON SOME TYPES OF LIGHTLIKE SUBMANIFOLDS OF GOLDEN SEMI-RIEMANNIAN MANIFOLDS Abstract
Feyza Esra Erdoğan
 
Vol 37, No 10 (2023) ON SOME TYPES OF LIGHT-LIKE SUBMANIFOLDS OF POLY-NORDEN SEMI-RIEMANNIAN MANIFOLDS Abstract
Tuba Acet, Selcen YÜKSEL PERKTAŞ, Erol KILIÇ
 
Vol 33, No 16 (2019) ON SOME VECTOR VALUED MULTIPLIER SPACES WITH STATISTICAL CESÀRO SUMMABILITY Abstract
Ramazan Kama
 
Vol 32, No 17 (2018) On spaces defined by Pytkeev networks Abstract
Xin Liu, Shou Lin
 
Vol 34, No 5 (2020) On special subgroups of fundamental group Abstract
Fatemah Ayatollah Zadeh Shirazi, Fatemeh Ebrahimifar, Mohammad Ali Mahmoodi
 
Vol 32, No 4 (2018) On Stability of Stochastic Delay Model for Tumor - Immune Interaction Abstract   PDF
Marija Krstic
 
Vol 36, No 18 (2022) On Stancu operators depending on a non-negative integer Abstract
Tuğba Bostancı, Gülen Başcanbaz-Tunca
 
Vol 37, No 22 (2023) On Stancu-type Integral Generalization of modified Jain Operators Abstract
Abhishek Senapati, Ajay Kumar, Tanmoy Som
 
Vol 31, No 5 (2017) On Star-K-Hurewicz Spaces Abstract   PDF
Yan-Kui Song
 
Vol 34, No 12 (2020) On statistical and strong convergence with respect to a modulus function and a power series method Abstract
Canan Sümbül
 
Vol 30, No 3 (2016): International Conference on Recent Advances in Pure and Applied Mathematics 2015 On Statistical Convergence of Double Sequence Of Closed Sets Abstract   PDF
Yurdal Sever, Ozer Talo
 
Vol 30, No 3 (2016): International Conference on Recent Advances in Pure and Applied Mathematics 2015 On Statistical Summability (N; p) of Sequences of Fuzzy Numbers Abstract   PDF
Özer Talo, Canan Bal
 
Vol 30, No 6 (2016) On Statistically Convergent Sequences of Closed Sets Abstract   PDF
Feyzi Başar, Ozer Talo, Yurdal Sever
 
Vol 31, No 6 (2017) On Statistically Sequentially Covering Maps Abstract   PDF
V Renukadevi, B Prakash
 
Vol 36, No 19 (2022) On Stević-Sharma operator from Q_{K} (p,q) space to Zygmund-type space Abstract
Zhitao Guo
 
Vol 38, No 2 (2024) On Stirling and Bell numbers of order $1/2$ Abstract
Matthias Schork
 
Vol 36, No 19 (2022) On strategies for selection games related to countable dimension Abstract
Chris Caruvana, Steven Clontz
 
Vol 31, No 20 (2017) On Strictly Quasi-Fredholm Linear Relations and Semi-B-Fredholm Linear Relation Perturbations Abstract   PDF
Hafsa Bouaniza, Mnif Maher
 
Vol 35, No 3 (2021) On Strong Convergence Theorems for A Viscosity-Type Extragradient Method Abstract
Cian S. Fong, Lu-Chuan Ceng
 
Vol 29, No 7 (2015) On Strong Limit Theorems for Negatively Superadditive Dependent Random Variables Abstract   PDF
Yongjun Zhang
 
Vol 30, No 3 (2016): International Conference on Recent Advances in Pure and Applied Mathematics 2015 On Strongly Almost Lacunary Statistical A-Convergence Defined by Musielak-Orlicz Function Abstract   PDF
Ekrem Savaş, Stuti Borgohain
 
Vol 31, No 18 (2017) On Strongly Generalized Convex Functions Abstract   PDF
Muhammad Uzair Awan, Muhammad Aslam Noor, Khalida Inayat Noor, Farhat Safdar
 
Vol 37, No 6 (2023) On strongly partial-quasi k-metric spaces Abstract
Yao-Qiang Wu
 
Vol 38, No 25 (2024) On Strongly Quasipolar Rings Abstract
Handan Kose, Burcu Ungor, Abdullah Harmanci
 
Vol 38, No 27 (2024) On (strongly) regular relations on soft topological hypergroups Abstract
Asieh Pourhaghani, Hamid Torabi
 
Vol 37, No 15 (2023) ON STRONGLY r-IDEALS ON COMMUTATIVE RINGS AND SOME RELATED GRAPHS Abstract
Khaled Alhazmy, Fuad Ali Ahmed Almahdi, El Mehdi Bouba, Mohammed Tamekkante
 
Vol 38, No 8 (2024) On strongly topological gyrogroups Abstract
Meng Bao
 
Vol 35, No 9 (2021) On structure space of the ring $B_1(X)$ Abstract
Atasi Debray, Atanu Mondal
 
Vol 38, No 22 (2024) On structures in the Semi-tangent Bundle Abstract
FURKAN YILDIRIM, Kursat Akbulut, Kubra Atasever
 
Vol 38, No 30 (2024) On subbalancing numbers involving the third balancing number in the Diophantine equation Abstract
Gul Karadeniz Gözeri, Selin Sari
 
Vol 39, No 6 (2025) On Subgradient Extragradient Rule with Inertial Correction for Bilevel Pseudomonotone VIP with Constraints of Equilibria System and Split CFPP Abstract
Lu-Chuan Ceng, Abubakar Adamu, Yekini Shehu, Xiaopeng Zhao
 
Vol 36, No 3 (2022) On sublinear quasi-metrics and neighborhoods in locally convex cones Abstract
Zeynab Yousefi, Mohammad Reza Motallebi
 
Vol 37, No 21 (2023) On submajorisation of the Rotfeld's inequality Abstract
Maktagul Alday, Serik Kudaibergenov
 
Vol 33, No 17 (2019) On Submanifolds of an almost contact metric manifold admitting a quarter-symmetric non-metric connection Abstract
Guoqing He, Peibiao Zhao
 
3401 - 3500 of 5488 Items << < 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 > >>